# SDR JR2R20240509137

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,761 hours, 9,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17001679001
- Condition: Cracked
- Location: Frm 52
- Part time: 16,761 hours, 9,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WTB LH ATTACH ANGLE PROFILE CRACKED AT FR52.  REPLACED
